English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Resolutions of standard modules over KLR algebras of type A

Buursma, D., Kleščev, A. S. ‎., & Steinberg, D. J. (2021). Resolutions of standard modules over KLR algebras of type A. Journal of the London Mathematical Society, 103(3), 1035-1065. doi:10.1112/jlms.12400.

Item is

Basic

show hide
Genre: Journal Article
Latex : Resolutions of standard modules over KLR algebras of type $A$

Files

show Files
hide Files
:
Buursma-Kleshchev-Steinberg_Resolutions of standard modules over KLR algebras of type A_2021.pdf (Publisher version), 488KB
 
File Permalink:
-
Name:
Buursma-Kleshchev-Steinberg_Resolutions of standard modules over KLR algebras of type A_2021.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
1906.11376.pdf (Preprint), 391KB
Name:
1906.11376.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show
hide
Locator:
https://doi.org/10.1112/jlms.12400 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Buursma, Doeke, Author
Kleščev, Aleksandr S.‏ ‎1, Author              
Steinberg, David J., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Representation Theory
 Abstract: Khovanov-Lauda-Rouquier algebras $R_\theta$ of finite Lie type are affine quasihereditary with standard modules $\Delta(\pi)$ labeled by Kostant partitions $\pi$ of $\theta$. In type $A$, we construct explicit projective resolutions of standard modules $\Delta(\pi)$.

Details

show
hide
Language(s): eng - English
 Dates: 2021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1906.11376
DOI: 10.1112/jlms.12400
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the London Mathematical Society
  Abbreviation : J. Lond. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Cambridge University Press
Pages: - Volume / Issue: 103 (3) Sequence Number: - Start / End Page: 1035 - 1065 Identifier: -